# SDR CA150730002

- Difficulty date: July 24, 2015
- Submitted: April 22, 2016
- Operation: General aviation
- Aircraft: DABQM
- Make and model: Bombdr DHC8400
- Engine: Pwc PW150A
- System (JASC): 2120 · Air Distribution System
- Part: Unknown
- Condition: Odor
- Location: Cabin
- Stage of operation: NR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: A

## Discrepancy

(CAN) OPERATOR HAS REPORTED A SUSPICIOUS ODOR EVENT TOOK PLACE ON AIRCRAFT.  THE AIRCRAFT RETURNED TO ITS DEPARTURE STATION. MAINTENANCE TEAM IS CURRENTLY INVESTIGATING THE CAUSE OF THE EVENT.
